# SDR SWAA050474

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 60,457 hours, 49,981 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT WING REAR SPAR AT STATION 285, 12 O'CLOCK POSITION, CRACKED.  REMOVED AND REPLACED REAR SPAR SECTION PER ER AND BAC DRAWING.
